# SDR DALA2023091107448

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 56,635 hours, 28,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 1R GUST LOCK WON'T ENGAGE. CORRECTIVE ACTION: CLEANED 1R GUST LOCK CONTROL MECHANISM PER A319 AMM 52-10. (4597804).
